# SDR FDEA202205061126

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 80,708 hours, 19,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROXIMATE 0.75" IN LENGTH AS MARKED DURING HIGH FREQUENCY EDDY   CURRENT INSPECTION ON RIGHT HAND SIDE OVERWING FLOORBEAM WEB AT UPPER   FLANGES STATION 1256 , X=-107.  CRACK FOUND APPROXIMATELY 0.75" IN LENGTH REPAIRED AS PER EA # 1-5310-  T0368267 P1 TITLE : FUSELAGE - MAINFRAME - MAIN DECK CARGO OVERWING FLOOR BEAM AT   STA 1256.750 CRACK REPAIR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
